Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 73, NWS Bismarck, ND

June 17, 2008McKenzie County, Williams County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 17, 2008, 9:39 PM CDT for McKenzie County, Williams County, North Dakota. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2008, 9:39 PM CDT (02:39 UTC)
Expired
Jun 17, 2008, 10:45 PM CDT
In force
66 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties McKenzie County, ND, Williams County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
2302 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 180241
SVRBIS
NDC053-105-180345-
/O.NEW.KBIS.SV.W.0073.080618T0239Z-080618T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
939 PM CDT TUE JUN 17 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
  SOUTHEASTERN WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA...

* UNTIL 1045 PM CDT

* AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WHEELOCK...OR 21 MILES NORTHEAST OF
  WILLISTON...AND MOVING SOUTH AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WHEELOCK AND EPPING BY 955 PM CDT...
  LEWIS AND CLARK STATE PARK...WHITE TAIL BAY RECREATION AREA AND 6
  MILES NORTHWEST OF TOBACCO GARDEN BAY RECREATION AREA BY 1045 PM
  CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...AND DEADLY LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.

A SECOND STRONG STORM WAS LOCATED ABOUT 5 MILES NORTH NORTH OF WHITE 
TAIL BAY RECREATION AREA. THIS STORM WAS MOVING SOUTH AT AT 15 MPH. 
THIS STORM SHOULD MOVE ACROSS WHITE TAIL BAY RECREATION AREA IN THE 
NEXT 15 TO 30 MINUTES. NICKEL SIZE HAIL AND HIGH WINDS ARE POSSIBLE 
WITH THIS STORM.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4798 10276 4795 10344 4844 10341 4846 10299
TIME...MOT...LOC 0239Z 353DEG 11KT 4834 10326

$$

BIRK
2 follow-up statements
000 
WWUS53 KBIS 180312
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1009 PM CDT TUE JUN 17 2008

NDC053-105-180345-
/O.CON.KBIS.SV.W.0073.000000T0000Z-080618T0345Z/
WILLIAMS ND-MCKENZIE ND-
1009 PM CDT TUE JUN 17 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTH CENTRAL MCKENZIE AND SOUTHEASTERN WILLIAMS COUNTIES...

AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED NEAR WHEELOCK...OR 19 MILES NORTHEAST OF
WILLISTON...MOVING SOUTH AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WHITE TAIL BAY RECREATION AREA BY 1040 PM CDT...
  LEWIS AND CLARK STATE PARK AND 6 MILES NORTHWEST OF TOBACCO GARDEN
  BAY RECREATION AREA BY 1045 PM CDT...

A SECOND STRONG STORM WAS LOCATED NEAR TOBACCO GARDEN BAY RECREATION 
AREA. THIS STORM WAS MOVING SOUTH AT AT 15 MPH. THIS STORM SHOULD 
MOVE ACROSS TOBACCO GARDEN BAY RECREATION AREA IN THE NEXT 5 TO 10 
MINUTES. NICKEL SIZE HAIL AND HIGH WINDS ARE POSSIBLE WITH THIS 
STORM.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4834 10341 4835 10298 4798 10276 4795 10344
TIME...MOT...LOC 0309Z 353DEG 11KT 4825 10324

$$

BIRK
000 
WWUS53 KBIS 180349
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1048 PM CDT TUE JUN 17 2008

NDC053-105-180358-
/O.EXP.KBIS.SV.W.0073.000000T0000Z-080618T0345Z/
WILLIAMS ND-MCKENZIE ND-
1048 PM CDT TUE JUN 17 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MCKENZIE AND
SOUTHEASTERN WILLIAMS COUNTIES HAS EXPIRED...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED 
ROADWAY. IN ADDITION...SOME SMALL HAIL IS STILL POSSIBLE WITH THIS 
STORM.

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A
SIGNIFICANT THREAT.

LAT...LON 4834 10341 4835 10298 4798 10276 4795 10344
TIME...MOT...LOC 0312Z 353DEG 11KT 4824 10324

$$

BIRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:22 PM CDT, 6 hours 17 minutes earlier.

Area forecast discussion, Jun 17, 3:22 PM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
322 PM CDT TUE JUN 17 2008

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...

SEVEN COUNTIES IN A SEVERE THUNDERSTORM WATCH THROUGH 9PM MDT IN
OUR SOUTHWEST ZONES. PLEASE REFER TO BISWCNBIS FOR FURTHER
DETAILS. SHORTWAVE NOTED ON WATER VAPOR OVER EAST CENTRAL MONTANA
WILL CONTINUE TO ACT AS THE TRIGGER TO INITIATE TSTMS THROUGH
EARLY TONIGHT AS IT TOPS THE STATIONARY UPPER RIDGE AXIS OVER
CENTRAL AND EASTERN MONTANA. EXPECT ISOLATED TSTMS FURTHER EAST
ACROSS CENTRAL NORTH DAKOTA THIS EVENING/TONIGHT. DRY IN OUR
EXTREME EASTERN ZONES.

A GOOD SHOT FOR SHOWERS AND TSTMS WEDS AFT/EVE AS A FRONT
APPROACHES WITH HIGH INSTABILITY AND SUFFICIENT MOISTURE. HAVE PUT
LIKELY WORDING IN FOR OUR CENTRAL AND WESTERN ZONES ALONG WITH A
MENTION OF HAIL/WINDS/HEAVY RAIN. MOST OF OUR CENTRAL AND WESTERN
CWA REMAINS IN A SLIGHT RISK WEDS. EXPECT A CHANCE IN OUR EASTERN
ZONES BUT NOT A SEVERE THREAT AT THIS TIME.

WILL CONTINUE WITH A SLIGHT CHC OF TSTMS REST OF THE SHORT TERM.
LOOKS LIKE TOMORROW THOUGH IS OUR BEST THREAT. WARM TEMPS TO
CONTINUE WITH HIGHS AROUND 80.

.LONG TERM...FRIDAY THROUGH MONDAY NIGHT...

ALL MEDIUM RANGE MODELS CONTINUE TO FORECAST UPPER LEVEL RIDGING
ACROSS THE CENTRAL UNITED STATES BETWEEN WEST AND EAST COAST
TROUGHS. NORTHWEST FLOW ALOFT SHOULD PERSIST ACROSS THE REGION ON
SATURDAY.  BECAUSE OF THIS...AND THE FACT THE MODELS HAVE TRENDED
DRY...HAVE DECIDED TO REMOVE POPS FOR SATURDAY IN COORDINATION WITH
SURROUNDING OFFICES. HOWEVER...BY SUNDAY AND FOR THE REST OF THE EXTENDED
PERIOD SHORT WAVE DISTURBANCES ARE FORECAST TO EJECT OUT OF AN
EASTERN PACIFIC UPPER LOW. THESE DISTURBANCES ARE FORECAST TO TOP
THE RIDGE AND FLATTEN IT. THERE ARE STILL MANY UNCERTAINTIES ON THE
TIMING OF THESE DISTURBANCES...BUT IT APPEARS THAT A GOOD CHANCE OF
SHOWERS AND THUNDERSTORMS WILL OCCUR LATE SUNDAY AND SUNDAY NIGHT AS
A SHORT WAVE...AND ASSOCIATED SURFACE TROUGH MOVE ACROSS THE REGION.
CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH
MUCH OF REST OF THE PERIOD AS SHORT WAVE DISTURBANCES EMANATING FROM
THE EASTERN PACIFIC LOW CONTINUE TO IMPACT THE AREA.

AS FOR TEMPERATURES...EXPECT MUCH WARMER MORE SUMMER LIKE CONDITIONS
THROUGH THE EXTENDED WITH HIGHS IN THE 80S ACROSS THE REGION. COULD
EVEN SEE SOME UPPER 80S OR MAYBE SOME LOW 90S ACROSS THE SOUTH.
&&

.AVIATION...
AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE NORTHERN ROCKIES IS
LEADING TO THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS EASTERN MONTANA AND FAR WESTERN NORTH DAKOTA. THESE STORMS
ARE EXPECTED TO IMPACT THE WESTERN AND CENTRAL TAF SITES THIS
AFTERNOON AND EVENING. THE BEST CHANCE FOR THUNDERSTORMS WILL BE
ACROSS THE SOUTHWEST...WHERE SOME SEVERE STORMS ARE ALSO POSSIBLE.
OVERNIGHT SHOWERS AND THUNDERSTORMS ARE POSSIBLE MAINLY ACROSS THE
WESTERN TAF SITES. SHOWERS AND THUNDERSTORMS POSSIBLY SEVERE WILL
AGAIN BE POSSIBLE ON WEDNESDAY AS ANOTHER POTENT UPPER LEVEL
DISTURBANCE AND AN ASSOCIATED SURFACE BOUNDARY MOVES ACROSS THE
STATE. OUTSIDE OF THUNDERSTORMS...VFR CONDITIONS ARE EXPECTED WITH
LIGHT SOUTHEASTERLY WINDS.

.BIS WATCHES/WARNINGS/ADVISORIES...
&&

KS/KB
Hazardous weather outlook, Jun 17, 3:41 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
341 PM CDT TUE JUN 17 2008

NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-182045-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
341 PM CDT TUE JUN 17 2008 /241 PM MDT TUE JUN 17 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS CAN BE EXPECTED THROUGH EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

INCREASING INSTABILITY AND LOW LEVEL MOISTURE ALONG WITH A LOW
PRESSURE TROUGH OVER THE STATE WILL BRING SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ON WEDNESDAY. SOME OF THE STORMS COULD
BE SEVERE WITH LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND
HEAVY RAINFALL THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY THROUGH WEDNESDAY EVENING.

NDZ031>033-040-041-043-044-182045-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
241 PM MDT TUE JUN 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH UNTIL 9PM MDT TONIGHT. AN UPPER LEVEL
DISTURBANCE OVER EAST CENTRAL MONTANA WILL TRIGGER THUNDERSTORMS
OVER SOUTHWEST NORTH DAKOTA. SOME OF THESE THUNDERSTORMS MAY
CONTAIN VERY HEAVY RAIN...LARGE HAIL...AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

INCREASING INSTABILITY AND LOW LEVEL MOISTURE ALONG WITH A LOW
PRESSURE TROUGH OVER THE STATE WILL BRING A CHANCE OF
THUNDERSTORMS ON WEDNESDAY. SOME OF THE STORMS COULD BE SEVERE
WITH LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND HEAVY RAINFALL
THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE IF
ANY SEVERE WEATHER CRITERIA ARE MET.

KS

In the hours before

Local storm report, Jun 17, 6:31 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
631 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             CROSBY                  48.91N 103.29W
06/17/2008  M1.00 INCH       DIVIDE             ND   TRAINED SPOTTER

            LASTED FOR 20 MINUTES

&&

VROLLER
Local storm report, Jun 17, 9:02 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
902 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             3 S WILDROSE            48.59N 103.18W
06/17/2008  M0.75 INCH       WILLIAMS           ND   TRAINED SPOTTER

&&

VROLLER
Local storm report, Jun 17, 9:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
918 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             14 N RAY                48.54N 103.16W
06/17/2008  M0.75 INCH       WILLIAMS           ND   CO-OP OBSERVER

&&

VROLLER
Local storm report, Jun 17, 9:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
921 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             17 S CROSBY             48.67N 103.29W
06/17/2008  M0.75 INCH       DIVIDE             ND   CO-OP OBSERVER

&&

VROLLER
Local storm report, Jun 17, 9:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
923 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             CORINTH                 48.62N 103.32W
06/17/2008  M1.75 INCH       WILLIAMS           ND   TRAINED SPOTTER

            HAIL COVERED THE DRIVEWAY

&&

VROLLER
Local storm report, Jun 17, 9:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
936 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             RAY                     48.34N 103.16W
06/17/2008  M0.88 INCH       WILLIAMS           ND   BROADCAST MEDIA

&&

VROLLER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:14 PM CDTSevere Thunderstorm WarningBISWilliams46 min
Jun 17, 7:53 PM CDTSevere Thunderstorm WarningBISDivide, Williams52 min
Jun 17, 8:42 PM CDTSevere Thunderstorm WarningBISWilliams63 min
Jun 18, 1:42 PM CDTSevere Thunderstorm WarningBISMorton, Oliver48 min
Jun 18, 2:06 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer54 min
Jun 18, 2:17 PM CDTSevere Thunderstorm WarningBISBottineau58 min
Jun 18, 2:39 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer51 min
Jun 18, 2:56 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer49 min
Jun 18, 3:15 PM CDTSevere Thunderstorm WarningBISBottineau60 min
Jun 18, 3:35 PM CDTAreal Flood AdvisoryBISBottineau3 hr
Jun 18, 3:47 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer43 min
Jun 18, 3:52 PM CDTTornado WarningBISBottineau23 min
Jun 18, 3:53 PM CDTTornado WarningBISMcLean, Mercer21 min
Jun 18, 3:55 PM CDTSevere Thunderstorm WarningBISDivide65 min
Jun 18, 4:16 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette59 min
Jun 18, 4:18 PM CDTAreal Flood AdvisoryBISMcLean, Mercer3 hr
Jun 18, 4:25 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver50 min
Jun 18, 4:30 PM CDTSevere Thunderstorm WarningBISMcHenry30 min
Jun 18, 4:43 PM CDTSevere Thunderstorm WarningBISMcKenzie62 min
Jun 18, 5:01 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward59 min
Jun 18, 5:14 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver61 min
Jun 18, 5:16 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette59 min
Jun 18, 5:24 PM CDTSevere Thunderstorm WarningBISWard66 min
Jun 18, 5:29 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton46 min
Jun 18, 5:33 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux57 min
Jun 18, 5:38 PM CDTTornado WarningBISMcLean, Mercer, Oliver37 min
Jun 18, 5:44 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie61 min
Jun 18, 5:57 PM CDTTornado WarningBISMorton, Oliver33 min
Jun 18, 6:10 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver50 min
Jun 18, 6:13 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward62 min
Jun 18, 6:15 PM CDTTornado WarningBISBurleigh, McLean, Mercer, Oliver30 min
Jun 18, 6:27 PM CDTTornado WarningBISBurleigh, Morton, Oliver33 min
Jun 18, 6:28 PM CDTSevere Thunderstorm WarningBISMorton62 min
Jun 18, 6:29 PM CDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jun 18, 6:39 PM CDTSevere Thunderstorm WarningBISAdams40 min
Jun 18, 6:53 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Stark26 min
Jun 18, 6:58 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, McLean, Morton, Oliver62 min
Jun 18, 6:59 PM CDTTornado WarningBISBurleigh, McLean, Mercer, Oliver31 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.